# SDR RAIA00808007

- Difficulty date: August 6, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 20,849 hours, 19,659 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7884-ORD - DURING TAXI, BURNING ODOR STARTED COMING FROM THE SIDEWALL LIGHTS AT 18BC.  MAINTENANCE REMOVED THE LIGHT BULBS AND PLACED THE READING LIGHT ON DEFERRAL IAW MEL PROCEDURES.  (S)
